# SDR DALA2023021301100

- Difficulty date: February 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,726 hours, 43,423 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 IN FLIGHT DOOR 1L SHOWED NOT ARMED. CORRECTIVE ACTION: RE-RIGGED DOOR PER A320 AMM 52-71. OPS CHECK GOOD. (4069224)
